# SDR CA971208011

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 787731
- Condition: Cracked
- Location: Nr 1 Eng Tr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE "C" CHECK, NR1 ENGINE THRUST REVERSER UPPER INBOARD DRIVE LINK FOUND CRACKED.  NEW MODIFIED LINK INSTALLED.
